# SDR AALA202307194901

- Difficulty date: July 17, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N893NN
- Make and model: Boeing 737823
- Aircraft serial: 33316
- Aircraft time: 33,045 hours, 13,990 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: UNKNOWN
- Condition: Stuck
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT ROW SEAT 16F WINDOW SHADE STUCK IN EXTENDED POSITION. RESEATED SHADE INTO TRACK PER AMM 25-21-12.
